Hail, Platte
- When
- June 9, 9:20 PM MST to 9:22 PM MST
- Where
- Platte County, 4 mi N of Wheatland
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.108, -104.970
A warm front moved north out of northeastern Colorado the afternoon of 9 June 2010 into southeast Wyoming and the Nebraska Panhandle. The warm fron interacted with pre-existing outflow boundaries and later in the evening of the 9th, an approaching upper level jet streak, to produce severe thunderstorms and heavy rainfall across portions of western Nebraska and extreme southeast Wyoming.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
A warm front moved north out of northeastern Colorado the afternoon of 9 June 2010 into southeast Wyoming and the Nebraska Panhandle. The warm fron interacted with pre-existing outflow boundaries and later in the evening of the 9th, an approaching upper level jet streak, to produce severe thunderstorms and heavy rainfall across portions of western Nebraska and extreme southeast Wyoming.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 9, 4:24 PM MST, 4 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 524 PM MDT WED JUN 9 2010 .UPDATE TO AVIATION... SHORT TERM...TONIGHT THROUGH FRIDAY TONIGHT...ABUNDANT LOW LEVEL MOISTURE HAS ADVECTED NORTHWARD ACROSS OUR COUNTIES WITH MIDDAY DEW POINTS WELL INTO THE 50S EAST OF INTERSTATE 25. STILL EXPECTING SCATTERED THUNDERSTORMS TO DEVELOP AS THE AFTERNOON PROGRESSES...FOCUSED ALONG THE LOW LEVEL INSTABILITY AND THETA-E RIDGE AXES NORTH-SOUTH ALONG INTERSTATE 25. MID LEVEL CLOUDS WILL LIMIT INSTABILITY THOUGH. WITH ADEQUATE WIND SHEAR AND INSTABILITY...A FEW OF THE THUNDERSTORMS PRIMARILY EAST OF INTERSTATE 25...WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING. WITH LOSS OF DAYTIME HEATING AND LIMITED LIFT ALOFT...SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY BY LATE THIS EVENING...WITH SCATTERED SHOWERS ON TAP ACROSS OUR NORTHERN AND EASTERN COUNTIES AFTER MIDNIGHT. WILL ADD PATCHY FOG TO EASTERN ZONES LATE TONIGHT AND EARLY THURSDAY MORNING WITH FAVORABLE BOUNDARY LAYER MOISTURE IN PLACE. THURSDAY...LEE SURFACE LOW INTENSIFIES ACROSS NORTHEAST COLORADO WITH A FRONTAL BOUNDARY ACROSS OUR SOUTHEAST COUNTIES IN THE AFTERNOON. WILL AGAIN SEE SCATTERED AFTERNOON THUNDERSTORMS DEVELOP NEAR AND BEHIND THE FRONTAL BOUNDARY WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE ALONG THE LOW/MID LEVEL THETA-E RIDGE AND INSTABILITY AXES...AS DEPICTED BY THE STORM PREDICTION CENTER'S DAY 2 OUTLOOK. IT WILL BE QUITE WARM EAST OF THE LARAMIE RANGE WITH HIGHS FROM 85 TO 90...WITH 60S AND 70S IN OVER THE HIGHER TERRAIN WEST OF THE RANGE. THURSDAY NIGHT...EXPECT SCATTERED SHOWERS AND SOME THUNDERSTORMS IN THE WAKE OF THE COLD FRONT WITH MOIST EAST TO NORTHEAST UPSLOPE FLOW AND SHORTWAVE TROUGH MOVING ACROSS THE REGION. WILL ALSO SEE AREAS OF FOG DEVELOP IN THE WAKE OF THE COLD FRONT...PRIMARILY EAST OF INTERSTATE 25. FRIDAY...IT WILL BE A COOLER AND DAMP DAY WITH SCATTERED SHOWERS AND THUNDERSTORMS. SOUTHWEST FLOW ALOFT WILL RIDE OVER THE MOIST NORTHEAST UPSLOPE FLOW AT LOW LEVELS. HIGH TEMPERATURES FROM THE MID 50S TO NEAR 70 DEGREES DUE TO CLOUD COVER AND PRECIPITATION. LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY THE 12Z GFS...GEM AND ECMWF MODELS CONTINUE TO HAVE A GOOD HANDLE ON THE NEXT LATE SEASON STORM AFFECTING OUR CWA FRIDAY THROUGH MONDAY. THE FLOW ALOFT SPLITS INTO A NORTHERN AND SOUTHERN STREAM. IN THE SOUTHERN STREAM...THE CLOSED MID/UPPER LOW OVER THE GREAT BASIN FRIDAY NIGHT REMAINS IN THAT GENERAL VICINITY BEFORE FINALLY EJECTING NORTHEASTWARD ACROSS CO...WY AND UT SUNDAY AND SUNDAY NIGHT. MEANWHILE...NORTHERN STREAM HEIGHTS BUILD OVER ALBERTA AND SASKATCHEWAN CANADA WITH A LARGE AMPLITUDE RIDGE TAKING SHAPE. A SHORTWAVE TROUGH MOVES OVER THE NORTHERN PLAINS SUNDAY AND SUNDAY NIGHT. BOTH FACTORS RESULT IN THE SLOW MOVEMENT OF THE MID/UPPER LOW. THE 12Z ECMWF SEEMS TO HAVE BETTER RUN TO RUN CONSISTENCY...AND IS FURTHER NORTH AND FASTER WITH THE EASTWARD PROGRESSION OF THE TROUGH ACROSS THE CWA MONDAY NIGHT AND TUESDAY. SIGNIFICANT BOUNDARY LAYER UPSLOPE FLOW DEVELOPS OVER THE CWA FRIDAY THROUGH SATURDAY WITH SURFACE LOW PRESSURE SITUATED SOUTH OF THE CWA. SURFACE HIGH PRESSURE SLOWLY MOVES SOUTHEAST FROM THE NORTHERN ROCKIES TO THE CENTRAL PLAINS SUNDAY AND MONDAY. SYNOPTIC LIFT WILL ALSO BE ENHANCED BY 300 MB DIVERGENCE OVER THE AND MID LEVEL FRONTOGENESIS. THE MODELS CONTINUE TO SHOW WIDESPREAD PRECIPITATION THROUGH SUNDAY EVENING AS WELL AS COOLER TEMPERATURES. RAINFALL AMOUNTS FROM FRIDAY THROUGH SUNDAY WILL AVERAGE BETWEEN 0.25 AND 0.75 INCHES...WITH AMOUNTS IN EXCESS OF AN INCH A GOOD POSSIBILITY. THIS PREDICTED RAINFALL WILL EXACERBATE THE CURRENT BANKFULL OR FLOODING RIVERS...RESULTING FROM RECENT SNOW MELT FROM THE SNOWY AND SIERRA MADRE RANGES. HIGHS SATURDAY WILL BE IN THE 40S AND 50S AND EVEN COOLER OVER THE MOUNTAINS. SNOW WITH AMOUNTS LESS THAN AN INCH MAY ACCUMULATE OVER THE MOUNTAINS ABOVE 9000 FT... ESPECIALLY SATURDAY NIGHT AND SUNDAY MORNING. A SOMEWHAT DRIER AND WARMER AIR MASS BEGINS ON TUESDAY WITH THE DEVELOPMENT OF A SURFACE LEE TROUGH ALONG THE EASTERN WYOMING BORDER. ISOLATED CONVECTION WILL BE POSSIBLE TUESDAY AND WEDNESDAY AFTERNOON AND EVENING OVER NORTHERN AND EASTERN PORTIONS OF THE CWA. && AVIATION...00Z TAF ISSUANCE CONVECTION EXPECTED TO DIE OFF AFTER SUNSET. THERE IS SOME CONCERN FOR FOG/STRATUS DEVELOPMENT OUT OVER THE PANHANDLE AREA AFTER MIDNIGHT AS THEY HAVE SEEN SOME PRETTY GOOD RAINFALL WITH UPSLOPE WINDS. WILL CONTINUE MVFR CONDITIONS FOR EARLY THURSDAY MORNING TO ACCOUNT FOR THIS AND SEE WHAT THE NEW GUIDANCE SHOWS FOR THE 06Z TAFS. CONVECTION EXPECTED TO RETURN WITH DAYTIME HEATING THURSDAY. && FIRE WEATHER...NO CONCERNS DUE TO ADEQUATE SURFACE MOISTURE FROM SNOW MELT AND RECENT/FORECAST PRECIPITATION. THE FIRE DANGER WILL REMAIN LOW THROUGH THE WEEKEND. && HYDROLOGY...FLOODING CONTINUES FOR RIVERS FLOWING FROM THE SNOWY AND SIERRA MADRE RANGES DUE TO RAPID SNOW MELT. FLOOD WARNINGS REMAIN IN EFFECT FOR SOUTHERN AND EASTERN CARBON COUNTY...INCLUDING THE MEDICINE BOW AND ENCAMPMENT RIVERS AND THEIR TRIBUTARIES. A FLOOD WATCH HAS BEEN EXTENDED THROUGH THURSDAY AFTERNOON FOR INCREASED FLOWS IN RIVERS AND STREAMS IN THE LARAMIE VALLEY. FLOWS ALONG THE NORTH PLATTE RIVER REMAIN ELEVATED AT HENRY AND MITCHELL IN THE NEB PANHANDLE. MANY OF THE RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEKEND. ADDITIONAL RAINFALL FRIDAY THROUGH SUNDAY MAY KEEP RIVER LEVELS HIGHER THAN PREDICTED. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH UNTIL 6 PM THURSDAY FOR WYZ115. NE...NONE. && SHORT TERM/AVIATION...RUBIN/CLAYCOMB LONG TERM...JAMSKI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 941 PM MDT WED JUN 9 2010 NEZ054-055-WYZ104-109>119-110345- KIMBALL-CHEYENNE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 941 PM MDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION THIS EVENING. SOME OF THE STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. THE SHOWERS AND STORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN FORM OVER SOUTH CENTRAL WYOMING THURSDAY AFTERNOON. A PACIFIC STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO SOUTH CENTRAL WYOMING FRIDAY THROUGH MONDAY. FLOODING OF MANY RIVERS AND STREAMS FLOWING FROM THE SNOWY AND SIERRA MADRE RANGES WILL CONTINUE THROUGH THE WEEKEND. THE ADDITIONAL RAINFALL MAY CAUSE THE RIVERS AND STREAMS TO RISE EVEN FURTHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-095-096-WYZ101>103-105>108-110345- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-NORTH SIOUX- SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY- 941 PM MDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTH CENTRAL WYOMING. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH 289 IS IN EFFECT UNTIL 3 AM THURSDAY. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING...WITH SOME STORMS BECOMING SEVERE. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN. THE SHOWERS AND STORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT. PATCHY FOG WILL BE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL AGAIN FORM OVER AND EAST OF THE LARAMIE RANGE THURSDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. A PACIFIC STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS OVER AND EAST OF THE LARAMIE RANGE FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. PLEASE RELAY REPORTS OF SEVERE WEATHER TO YOUR NEAREST LAW ENFORCEMENT OR COUNTY EMERGENCY MANAGEMENT AGENCY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
820 PM MDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 2 WNW SCOTTSBLUFF 41.88N 103.70W
06/09/2010 E0.50 INCH SCOTTS BLUFF NE CO-OP OBSERVER
&&
DDEALSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 909 PM MDT WED JUN 9 2010 WYZ105-109-110-113-114-100415- CENTRAL CARBON COUNTY WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-SNOWY RANGE WY-UPPER NORTH PLATTE RIVER BASIN WY- 909 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CARBON AND EXTREME WESTERN ALBANY COUNTIES UNTIL 1015 PM MDT... AT 907 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF HANNA...OR 31 MILES EAST OF RAWLINS...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELK MOUNTAIN... I-80 EXIT 255... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 240 AND 264. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. RE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
912 PM MDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL 14 SSW CHADRON 42.64N 103.11W
06/09/2010 E1.25 INCH DAWES NE PUBLIC
&&
GCLAYCOMSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 921 PM MDT WED JUN 9 2010 WYZ101-103-105>107-100415- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 921 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CONVERSE... NORTHEASTERN ALBANY AND WESTERN PLATTE COUNTIES UNTIL 1015 PM MDT... AT 916 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTHWEST OF DOUGLAS TO 38 MILES WEST OF WHEATLAND...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WHEATLAND... GARRETT... ESTERBROOK... SIBLEY PEAK... GLENDO RESERVOIR MARINA... GLENDO... BORDEAUX... WINDY PEAK... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 69 AND 117. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. RE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1003 PM MDT WED JUN 9 2010 NEZ095-096-WYZ101>103-106>108-100500- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-NORTH LARAMIE RANGE WY-NORTH SIOUX NE-SOUTH SIOUX NE- 1003 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONVERSE...EXTREME NORTHEASTERN ALBANY...NORTHERN PLATTE...NORTHERN GOSHEN...SOUTHERN NIOBRARA AND NORTHWESTERN SIOUX COUNTIES UNTIL 1100 PM MDT... AT 958 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF LUSK TO 9 MILES NORTHWEST OF GLENDO TO 13 MILES EAST OF GARRETT...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LUSK... WHEATLAND... MANVILLE... GLENDO... SIBLEY PEAK... GLENDO RESERVOIR MARINA... GUERNSEY... GRAYROCKS RESERVOIR... FORT LARAMIE NATIONAL HISTORIC SITE... MONTROSE... FORT LARAMIE... JAY EM... HARRISON... LINGLE... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 78 AND 132. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. RE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1018 PM MDT WED JUN 9 2010 NEZ019-096-100515- SCOTTS BLUFF NE-SOUTH SIOUX NE- 1018 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX AND SCOTTS BLUFF COUNTIES UNTIL 1115 PM MDT... AT 1016 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STEGALL...OR 14 MILES WEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SCOTTSBLUFF... STEGALL... SCOTTS BLUFF NATIONAL MONUMENT... GERING... MITCHELL... TERRYTOWN... SCOTTSBLUFF AIRPORT... LAKE ALICE... LAKE MINATARE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. RE
The Cheyenne radar (KCYS), 107 km away, was scanning. The volume nearest the first event began at 04:21 UTC.
7 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2010Every state in 2010This day in weather historyWarnings in Wyoming, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 226949, 226950, 226951, 226952, 226953, 226954, 226955.